# SDR DALA1022601704

- Difficulty date: September 11, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 43,374 hours, 13,260 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS AT 33B ARE INOPERATIVE. MX REPLACED BATTERY CHARGER AND REPAIRED WIRES.  SYS OPS IS NORMAL.
